# SDR HAIGJQR0162

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube
- Part number: 209011710005
- Condition: Scored
- Location: Control
- Part time: 419 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHAFT HAS HEAVY SCORING WHICH ALLOWS OIL TO SEEP BY. REPLACED WITH TUBE REMOVED FROM A/C AND SENT IN FOR LOCAL REPAIR -
